# SDR DALA1141549227

- Difficulty date: October 12, 2006
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 19,468 hours, 13,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 65033952 CORROSION ON R2 TRACK AT STA 240 OF CABIN SRM 53-40-01 VOL 1 FIG 6.
